# SDR N6WA2016041101

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,322 hours, 20,336 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR CAUTION MSG.  OPENED & CLOSED EMER EXIT DOOR IAW AMM 52-21-00.  NO DEFECTS NOTED.
